# SDR 96ZZZX4965

- Difficulty date: September 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N77627
- Make and model: Maule M-7-235
- Aircraft serial: 4104C
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Horn
- Condition: Attach Failed
- Location: Water Rudder
- Part time: 876 hours
- Component: 2400
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS PART IS THE EXTEND/RETRACT HORN ON THE WATER RUDDER OF CAPRE, INC., STRAIGHT FLOATS, MODEL 2400, SN'S 1155, 1156, INSTALLED ON THIS MAULE.  THE SPRING ATTACH POINT FAILED AS A RESULT OF MATERIAL LOSS DUE TO RUST/CORROSION.  SUBMITTER WOULD SUGGEST MORE MATERIAL IN THE PART, GREATER HOLE TO EDGE DISTANCE.  THE AIRCRAFT HAD SEEN SALT WATER SERVICE, BUT IS CURRENTLY IN A FRESH WATER LAKE.
